按条件检索“354”条记录

已选条件: 出版年: 2013 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
41. On the Expected Discounted Penalty Function for a Markov Regime-Switching Insurance Risk Model with Stochastic Premium Income SCOPUS SCIE

作者:Yu, Wenguang

作者机构:[Yu, Wenguang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Wenguang] Shandong Univ Finance & Econ, Sch Insurance, Jinan 250014, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

WOS被引数:1

资源类型:期刊论文

WOS:000316144400001

42. On solutions of the generalized Stein quaternion matrix equation EI SCOPUS

作者:Song, Caiqin ;Wang, Xiaodong ;Zhang, Xiangyun

作者机构:[Song, Caiqin ] School of Mathematics, Shandong University, Jinan 250100, China;[Zhang, Xiangyun ] Department of Mathematics, East China Normal University, Shanghai 200241, China;[Wang, Xiaodong ] School of Astronautics, Harbin Institute of Technology, Harbin 150001, China;[Song, Caiqin ] College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao 266590, China

来源:Journal of Applied Mathematics and Computing,2013,Vol.43,Issue.43102,115-131

资源类型:期刊论文

43. Mathematical Pricing Model with Dilution Effect and Firm-value Process Volatility for Bond with Attached Warrant EI SCOPUS

作者:Jie Miao

作者机构:[Miao, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Mathematics Department, Changji College Changji, Xinjiang 831100, China

来源:International Journal of Applied Mathematics & Statistics,International Journal of Applied Mathematics and Statistics,2013,Vol.47,Issue.17,188-196

资源类型:期刊论文

44. Positive solutions for a fractional boundary value problem with p-Laplacian operator EI SCOPUS

作者:Ding, Youzheng ;Wei, Zhongli ;Xu, Jiafa

作者机构:[Ding, Youzheng ;Wei, Zhongli ] Department of Mathematics, Shandong Jianzhu University, Jinan Shandong 250101, China;[Ding, Youzheng ;Wei, Zhongli ;Xu, Jiafa ] School of Mathematics, Shandong University, Jinan Shandong 250100, China

来源:Journal of Applied Mathematics and Computing,2013,Vol.41,Issue.43102,257-268

资源类型:期刊论文

45. The Modified Trapezoidal Rule for Computing Hypersingular Integral on Interval SCOPUS SCIE

作者:Li, Jin; Li, Xiuzhen

作者机构:[Li, Jin; Li, Xiuzhen] Shandong Jianzhu Univ, Sch Sci, Jinan 25010, Peoples R China.; [Li, Jin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000328789200001

46. Every Cycle-Connected Multipartite Tournament with δ ≥ 2 Contains At Least Two Universal Arcs SCOPUS SCIE

作者:Zou, Q.;Li, G.;Gao, Y.

作者机构:[Zou, Q] Department of Mathematics, Xidian University, Xi'an, 710071, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Gao, Y] School of Mathematics and Computer Science, Ningxia University, Yinchuan, 750021, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2013,Vol.29,Issue.4,1141-1149

资源类型:期刊论文

WOS:000320823800030

47. The linear arboricity of planar graphs without adjacent 4-cycles SCOPUS SCIE

作者:Wang, Huijuan; Liu, Bin; Wu, Jianliang

作者机构:[Wang, Huijuan; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Bin] Ocean Univ China, Dept Math, Qingdao 266100, Peoples R China.

来源:UTILITAS MATHEMATICA,2013,Vol.91,143-153

WOS被引数:1

资源类型:期刊论文

WOS:000320892500014

48. Average behavior of Fourier coefficients of cusp forms over sum of two squares SCOPUS SCIE

作者:Zhai, Shuai

作者机构:[Zhai, S]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2013,Vol.133,Issue.11,3862-3876

资源类型:期刊论文

WOS:000323295200017

49. An Energy Efficient Key Management Scheme for Body Sensor Networks EI SCOPUS SCIE

作者:Zhao, Huawei;Qin, Jing;Hu, Jiankun

作者机构:[Zhao, H] School of Computer Science and Technology, Shandong University of Finance and Economics, 7366 erhuandonglu St., lixia District, Jinan, 250014, China;[ Qin, J] School of Mathematics, Shandong University, 27 Shanda Nanlu, Jinan 250100, China;[ Hu, J] School of Engineering and Information Technology, UNSWADFA, Northcott Drive, Canberra 2600, ACT, Australia

来源:IEEE Transactions on Parallel and Distributed Systems: A Publication of the IEEE Computer Society,IEEE TRANSACTIONS ON PARALLEL AND DISTRIBUTED SYSTEMS,2013,Vol.24,Issue.11,2202-2210

WOS被引数:23

资源类型:期刊论文

WOS:000325170700009

50. 最大度为8不含特定子图的平面图的全染色 CSCD

作者:蔡建生;王光辉;闫桂英

作者机构:[蔡建生] 潍坊学院数学与信息科学学院, 潍坊, 山东 261061, 中国.;[王光辉] 山东大学数学学院, 济南, 山东 250100, 中国.;[闫桂英] 中国科学院数学与系统科学研究院, 北京 100190, 中国

来源:应用数学学报,Acta Mathematicae Applicatae Sinica,2013,Vol.36,Issue.2,280-292

资源类型:期刊论文

51. CWSC: Connected k-coverage working sets construction algorithm in wireless sensor networks EI SCOPUS SCIE

作者:Yu, Jiguo; Deng, Xiu; Yu, Dongxiao; Wang, Guanghui; Gu, Xin

作者机构:[Yu, Jiguo; Deng, Xiu; Gu, Xin] Qufu Normal Univ, Sch Comp Sci, Rizhao 276826, Shandong, Peoples R China.; [Yu, Jiguo] Key Lab Intelligent Control Tech Shandong Prov, Rizhao 276826, Shandong, Peoples R China.; [Yu, Dongxiao] Univ Hong Kong, Dept Comp Sci, Pokfulam, Hong Kong, Peoples R China.; [Wang, Guanghui] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Shandong, Peoples R China.

来源:AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS,2013,Vol.67,Issue.11,937-946

WOS被引数:8

资源类型:期刊论文

WOS:000324976400004

52. 带跳的倒向重随机系统的最大值原理及其应用

作者:朱庆峰;王鑫;石玉峰;

作者机构:[朱庆峰]山东财经大学数学与数量经济学院;[王鑫]山东大学数学学院;[石玉峰]山东大学齐鲁证券金融研究院

来源:中国科学:数学,SCIENCE IN CHINA(SERIES A),2013,Issue.12,1237-1257

资源类型:期刊论文

53. Block Empirical Likelihood for Longitudinal Single-Index Varying-Coefficient Model SCOPUS SCIE

作者:Song, Yunquan; Jian, Ling; Lin, Lu

作者机构:[Song, Yunquan; Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Song, Yunquan; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Jian, Ling] China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

资源类型:期刊论文

WOS:000325576900001

54. 内P-显性信息规律显性-隐性特征与显性信息规律发现 CSCD

作者:刘道广;谢维奇;史开泉

作者机构:[刘道广] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国.;[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国.;[谢维奇] 驻马店职业技术学院信息工程系, 驻马店, 河南 463000, 中国

来源:数学的实践与认识,Mathematics in Practice and Theory,2013,Vol.43,Issue.16

资源类型:期刊论文

55. A generalization of Yager\\\'s f-generated implications EI SCOPUS SCIE

作者:Aifang Xie;Huawen Liu

作者机构:[Xie, A] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Liu, H] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of approximate reasoning,INTERNATIONAL JOURNAL OF APPROXIMATE REASONING,2013,Vol.54,Issue.1,35-46

WOS被引数:12

资源类型:期刊论文

WOS:000312520800003

56. Boundedness of Solutions for a Class of Sublinear Reversible Oscillators with Periodic Forcing SCOPUS SCIE

作者:Zhang, Tingting; Si, Jianguo

作者机构:[Zhang, Tingting; Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

WOS被引数:1

资源类型:期刊论文

WOS:000320794100001

57. 激发学习兴趣 提高儿童计算技巧

作者:刘艳;孙晋同;

作者机构:[刘艳]山东大学数学院;[孙晋同]山东枣庄师范学校

来源:珠算与珠心算,2013,Issue.05,26-27

资源类型:期刊论文

58. Asymptotic Stability and Exponential Stability of Impulsive Delayed Hopfield Neural Networks SCOPUS SCIE

作者:Chen, Jing; Li, Xiaodi; Wang, Dequan

作者机构:[Chen, Jing] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.; [Li, Xiaodi] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Peoples R China.; [Li, Xiaodi] Res Ctr Logist Optimizat & Predict Engn Technol, Jinan 250014, Shandong, Peoples R China.; [Wang, Dequan] Fudan Univ, Sch Comp Sci, Shanghai 200433, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

资源类型:期刊论文

WOS:000325283300001

59. Two-tough graphs and f-factors with given properties SCOPUS SCIE

作者:Wang, Tao; Wu, Zefang; Yu, Qinglin

作者机构:[Wang, Tao] Henan Med Univ, Coll Math & Informat Sci, Inst Appl Math, Kaifeng 475001, Peoples R China.; [Wu, Zefang] Nankai Univ, LPMC TJKLC, Ctr Combinator, Tianjin 300071, Peoples R China.; [Yu, Qinglin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yu, Qinglin] Thompson Rivers Univ, Dept Math & Stat, Kamloops, BC, Canada.

来源:UTILITAS MATHEMATICA,2013,Vol.90,219-237

资源类型:期刊论文

WOS:000319710700014

60. Edge Disjoint Hamilton Cycles in Intersection Graphs of Bases of Matroids SCOPUS SCIE

作者:Zhang, Ying-hao; Yu, Qinglin Roger; Liu, Gui-zhen

作者机构:[Zhang, Ying-hao; Yu, Qinglin Roger; Liu, Gui-zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Qinglin Roger] Thompson Rivers Univ, Dept Math & Stat, Kamloops, BC, Canada.

来源:UTILITAS MATHEMATICA,2013,Vol.90,327-334

资源类型:期刊论文

WOS:000319710700021

共 18 页, 354 条记录

TOP